MAUDE Adverse Event Report: ARTHREX, INC. ACP KIT SERIES I; SYRINGE, PISTON

ARTHREX, INC. ACP KIT SERIES I; SYRINGE, PISTON
Model Number ACP KIT SERIES I
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that a abs-10011 acp® kits luer lock on the outer syringe was broken and caused too much air to enter the syringe during the blood draw.This occurred during an unknown case, according to the picture attached, there were signs that blood leaked.There was no patient effect reported.
 
Additional Manufacturer Narrative
The complaint allegation was confirmed.Visual evaluation of the pictures attached to the complaint of an abs-10011.It was noted that blood was inside the syringe, and it is presumed that there is also air inside.The event's most likely cause(s) is a supplier manufacturing issue.

Brand Name
ACP KIT SERIES I
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15788208
Report Number1220246-2022-05740
Device Sequence Number20022149
Product Code FMF
UDI-Device Identifier00888867001824
UDI-Public00888867001824
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
BK070069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberACP KIT SERIES I
Device Catalogue NumberABS-10011
Device Lot Number1197114067
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown